# SDR VNAA2012041700010

- Difficulty date: April 17, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 18,247 hours, 18,244 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Switch
- Condition: Defective
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED APU SOV OPEN STATUS MESSAGE IN FLIGHT AFTER APU SHUTDOWN.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT APU, REMOVED AND REPLACED APU POWER FUEL PUSHBUTTON SWITCH AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
